# SDR COMA0210015

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 23,448 hours, 24,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 12034416001
- Condition: Cracked
- Location: Frame9/Sta 3010.
- Part time: 23,448 hours, 24,612 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN E-10 PART A INSPECTION THE FUSELAGE SKIN SUPPORT BRACKET (P/N 120-34416-001) ON THE LEFT SIDE JUST BELOW THE PILOTS WINDSHIELD SIDE POST AT FRAME 9 WAS FOUND TO BE CRACKED.THE CRACKED BRACKET (P/N 120-34416-001) WAS REMOVED FROM THE AIRCRAFT AND A SERVICEABLE BRACKET WAS INSTALLED.  WORK WAS ACCOMPLISHED IN ACCORDANCE WITH AERODESIGN REPORT #660-1,IR DATED 2-16-93.
